For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Minoxidil 5 percent
Date: 4/21/2012
I am 24yrs old. I have been using Minoxidil 5 percent for last one month or so .I didn't find any improvement in my hair growth. Should I wait for few month to show improvement? Will I get good result? I am desperate to hear your answer.
Vikram

AskDocWeb: It really isn't fair to judge the results after only one month. In our opinion any product used for hair loss should be used for at least three months to see what it can do. With Minoxidil it is important to remember that you can't increase your success rate by using more of the product than is recommended. All that does is increase the risk of side effects. Good luck!


Amazing result
Date: 4/22/2012
I am using finax & minioxidil from 8 months & my hair is back with amazing result can I stop minioxidil instead of finax???.
Madhu

AskDocWeb: When your treatment plan involves using a prescription drug, we recommend consulting your doctor before making changes to that plan.


Hair fall started again
Date: 4/25/2012
Hello AskDocWeb, im 22 yrs old I was having severe hairfall for the past 5 years, i started using minox+finpecia 4 months back, my hairfall stopped after 2 months, but I have been working in night shifts for the last one month, and now i see that my hairfall has once again started as it was when I started using the minoxidil 4 months back, is this ordinary, or am I not responding to the medication, or should I stop working in night shifts.
Vinoth

AskDocWeb: Although some men report going through an initial period of hair fall when first starting minoxidil, those reports typically say it happened in the first month, not 4 months later. We have never heard of a night shift job that caused hair loss. What kind of work do you do?


Hair4u and androanagen tablet
Date: 4/26/2012
I've been using Tugain and keraglo forte for 2 months and changed to Hair4u and been using it for 2 months along wit androanagen tablet. Is this medication fine? Also I'm not sure whether i'm sexually weak or not. How do I know whether the medicine works fa me or not?
Dav

AskDocWeb: It sounds like you are expecting results before your treatment has had a chance to work. We recommend giving any product for hair loss that you use at least 3 months before assessing results. Hair4u is sold in different strength solutions but the active ingredient is minoxidil. We ran into some problems researching Androanagen. It appears that the name is linked to websites that most people would not allow their children to see and has nothing to do with hair loss.


Minnokem-n & finasteride
Date: 4/30/2012
Sir I used minnokem-n & finasteride tablets. but after used my hair fall is began so please give me suggestion how could i stop me hair lose.
Bunty

AskDocWeb: Our number 1 suggestion is to get a medical physical to rule out medical causes of hair loss. If you do that before you buy minoxidil or any other product for hair loss, you may save yourself a lot more than just time and money. Getting a physical can reveal underlying health conditions that may be causing you to lose hair, including;
  • Alopecia areata, a disease that occurs when the body's immune system attacks hair follicles. This causes smooth, roundish patches of hair loss.
  • Llichen planus can result in permanent hair loss where the scars occur.
  • Scalp infections such as ringworm can invade the skin of your scalp, leading to hair loss. Once infections are treated, hair generally grows back.
  • Some types of lupus can result in permanent hair loss where the scars occur.
  • Thyroid problems. The thyroid gland helps regulate hormone levels in your body. If the gland isn't working properly it can result in hair loss.
Once health issues are treated you may find that you don't need to purchase anything for hair loss.


Unwanted facial hair
Date: 5/1/2012
I have been using Minoval drops for the past 2 months and now and recently start seeing dark facial hair on my ears, both side of my face also more hair on upper lip and chin. I am extremely worried so I made an appt. to see my dermatologist. Should I stop using this product before going to the Doctor? Thank you.
Joannie

AskDocWeb: Minoval drops contain either 2% or 5% minoxidil and the same cautions apply. The growth of unwanted hair in places you don't want it to grow is not a danger to your physical health so it is up to you if you want to discontinue it or not. Please note that the growth of unwanted facial hair in women using minoxidil is common with the 5% solution.


21 year old boy
Date: 5/3/2012
Hello AskDocWeb, I am 21 year old boy. I have fail problem is started from since 1/2 year ago last 3 month ago one of my causion telled me the product of DR Reddy minoxidil topical soution then. I then I started to 2 percent i use it for 2 month but no result find after that I used 5 percent for 2 weeks still no result i see is it working or not. Thanx,
Bubblebhanu

AskDocWeb: Hopefully you know that it is normal to have about 100 hairs a day fall out. If you are losing much more than that we suggest you consult with a doctor. Losing hair is a symptom of some medical conditions and if you have one of them you may need medical attention.


Shedding
Date: 5/6/2012
Hi..I am using minoxidil from last 1 month..as the company says it will cause shedding ur weak hairs. It's happening with me also..now i wanna stop using it becoz of some other reason..sir will i get the hairs i lost while using it?
Gaurav

AskDocWeb: We don't know. That particular aspect has not been covered in any of the literature that we have read.


Dangorous?
Date: 5/16/2012
Is dangorous to health
Rajireddy

AskDocWeb: If you think it is dangerous, please explain what that danger might be so that others can give it the consideration it deserves.


Mintop 10%
Date: 5/17/2012
Does using mintop 10%, increase hair growth in other areas also? Does it affect sperm count or has side-effects for Family Planning?
Manish

AskDocWeb: Mintop 10% is a 10% minoxidil product, which is twice as strong as the maximum approved for use in the USA. Even the 5% solution has caused hair growth in areas other than where is was applied so the 10% is likely to do more of that. Using minoxidil has not been reported to lead to a decreased sperm count or have any effect on family planning. The most common side effects of minoxidil are eye irritation and burning of the eyes, redness, irritation, and itching at the treatment site. The risk of all possible side effects increases with the stronger solution.

Read more feedback about Minoxidil.

Report - 51 - 52 - Page 53 - 54 - 55 - 56 - Last page 118


We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page